MathSciNet Relay Station
MathSciNet bibliographic data
MR2808093 35R10 (35L20 35R11)
Benchohra, Mouffak; Slimani, Boualem Attou Partial neutral functional hyperbolic differential equations with Caputo fractional derivative. Nonlinear Anal. Forum 15 (2010), 143–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement